# SDR CA001108010

- Difficulty date: October 26, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,196 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 7620202003126
- Condition: Cracked
- Location: Sta 215
- Part time: 10,194 hours
- Component: Fuselage, Skrsky
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHANNEL (POST) CRACKED AT BAGGAGE FLOOR LEVEL.  STATION 215 AND BL ZERO REPAIR CENTERLINE POST IAW SRM 53-10-03 PAGE 219, 30 NOV. 1998 AVAILABLE FOR REPAIR.  (X)
